# SDR ASAA2012072592592

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 13,228 hours, 4,020 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 3562
- Condition: Inoperative
- Location: Refuel Station
- Part time: 29,066 hours, 9,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TANK GAUGE INOPERATIVE.  R & R NR 2 MAIN TANK REFUEL QUANTITY INDICATOR.  OPS TEST GOOD REF AMM 28-41-61-400-801.
